# SDR USAA010005

- Difficulty date: January 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .75 INCH, BS 520, STRINGER 19L.  INSTALLED NEW STRINGER TIE CLIP PER SRM 51-10-1.  (M)
